TRT and Prolactin levels

Discussion in 'Men's Health Forum' started by Tiny Mighty Joe, Feb 20, 2019.

  1. Tiny Mighty Joe

    Tiny Mighty Joe Junior Member

    Had some blood work done about a month ago, and showed my prolactin levels were some what elevated. 20 plus I believe and the doctor sent me to endocrinologist to get it checked. The endo asked me about my TRT regimen, and I told him that it was just 100mg a week, and said that it was too much. I raised an eye brow at his answer, Understanding that according to most on the forums, the even at 400 mg, of test cyp. was even a mild dose. Thinking to my self, that at such a small dose of 100mg, could I be that sensitive to such a small dose to cause any sort of side effects. He advised me to stop the test for 2 months and have blood work done then. I expalined to him that at the time the GP prescribed the TRT that my levels were very low, and that since the protocol of test they have tripled since, hence the high prolactin levels. Though I felt great on the low dose test, the only problematic issues I've had was some bad cystic acne, mostly on my belly and back. I still have to see a dermatologist for that. Does anyone think I am going the right rout with this Edo.doctor?... He didn't seem to know much about TRT to me. What are your opinions on this.?.. I was also taking caber to try to lower the prolactin, but stopped also until the next blood work. I left that office somewhat frustrated!
     
  2. johntt44

    johntt44 Member

    I do 250mg a week test cyp.Had bloodwork 2wks ago, prolactin came back below range at 1.6, estrogen was 10. Even on tren it doesnt get high. Must be an individual thing. I've been on trt 5yrs.
     
  3. Savagesteve

    Savagesteve Member

    Try taking b6.
     
  4. Havah

    Havah Member

    Thats not TRT dosages and far from it :D
    Dont take caber for any reason, ever
    Truth is of paramount importance in the doctor-patient relationship especially when we are talking about long term care

    If you do not trust him, either talk to him about it or walk away
     
  5. bbrsimon50

    bbrsimon50 Junior Member

    I'm in the EXACT same boat. I suffered brutal acne on 100mg test e. My initial thought was that it was high DHT. I took pharma finasteride from a doctor for 2 weeks. The acne stopped for about 5 days then came back just as bad. Plus I felt like shit so I stopped that treatment. I was advised to get my bloodwork done and look at my e2. Sure enough it was pretty far out of the upper range. I'm I the process right now of trying to get an aromasin dose dialed in, on my own again. But I've been taking some (at varying doses) for about a week now and my acne is clearing.

    I was doing all the recommended treatment before the aromasin. Showering twice a day. Using salycilic acid and benzoyl peroxide. I'm even currently on month 2 of minocycline. It has produced some results, but not like I've seen. Y lowering my e2.